Jump to content

Ubon: Mystery death of British man's son visiting his sick father in Thailand


webfact

Recommended Posts

Ubon: Mystery death of British man's son visiting his sick father in Thailand

 

5pm1 copy.jpg

Picture: TNA-MCOT

 

Police were called to a bungalow in Ban Dong Saensuk, Rai Noi sub-district of Ubonratchathani after a British pensioner found his 33 year old son dead in the bathroom. 

 

Richard Ivan, 75, said that he had moved to Thailand ten years ago after getting married to a Thai woman. She was out in Bangkok on Saturday.

 

He said that he had been suffering from depression so his son Timothy Hoffmans had come over for the last two weeks to visit him. They were together in the house. 

 

About 6pm on Saturday they had gone to their rooms but at 10.30 pm the father found his son dead in the bathroom. He went out on his motorcycle to alert neighbors who called the authorities.

 

Police at the scene estimated the son had been dead for 4 to five hours. They found a BB gun gas canister next to the body along with a roll of surgical cloth. 

 

5pm2.jpg

Picture: TNA-MCOT

 

In a bin were the remains of green/yellow capsules that had been emptied out. There was also a syringe. 

 

Police suspect a drug overdose but don't know what the drug was. 

 

An autopsy has been ordered to get to the cause of death. 

 

There were no signs of a struggle or foul play. 

 

Source: TNA-MCOT

 

 

thai+visa_news.jpg

-- © Copyright Thai Visa News 2019-11-25
Link to post
Share on other sites
10 minutes ago, webfact said:

He said that he had been suffering from depression

Absolutely tragic that this should happen at such a time. Losing any family member is always hard but far more so when it is your child.

Green and yellow capsules sounds like possibly Tramadol, a pain killer notorious for being dangerous, especially if in combination with alchohol.

 

Link to post
Share on other sites
34 minutes ago, ThreeEyedRaven said:

Absolutely tragic that this should happen at such a time. Losing any family member is always hard but far more so when it is your child.

Green and yellow capsules sounds like possibly Tramadol, a pain killer notorious for being dangerous, especially if in combination with alchohol.

 

 

If so possibly recreational/addictive use gone wrong.

 

It's also known for being addictive, due to its ability to "promote a sense of well being" (opioid).

 

I was post-op prescribed and self administered for 4 days.

 

No pain and felt great....really great.

 

No pain after stopping but felt totally s***.

 

Researched and found out why.

 

Still had 30 left, but decided not a good idea to "use" them.

 

 

Link to post
Share on other sites

 

"They found a BB gun gas canister next to the body"

 

BB gun gas canister (CO2), or N2O charger/cartridge?

 

Whipped-cream charger - Wikipedia

"Nitrous oxide is a popular recreational drug, and whipped cream chargers are a convenient source of the gas. Among users, the chargers are colloquially called whippits, whippets, nossies or nangs."

 

 

Link to post
Share on other sites
7 hours ago, steven100 said:

The dad was suffering the depression, however the son comes over and suicides.

Very sad outcome …..   and not good for his depression. Hope he gets well.

Drugs users live by the sword ….  

While the wife was in Bangkok... 

Link to post
Share on other sites
16 hours ago, POMRAKSIAM said:

Only dead 4-5 min Tragic!! If they gave him Narcan (opiate reversal agent) he would be depressed along with his father...

reading is an art, and fast reading even more so.
Having said that, being funny is an art,
yet making fun of a tragic situation is sick.
unless, making fun of oneself, then say as you please.

rant over

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...